# SDR C2XA05IA092

- Difficulty date: July 24, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 12,310 hours, 9,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78812
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CRP - DURING MAINTENANCE INSPECTION, THE NUMBER THREE EMERGENCY FLOOR PROXIMITY LIGHT STRIP WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT STRIP, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
